# SDR CALA2025061605560

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N27252
- Make and model: Boeing 737-8
- Aircraft serial: 43932
- Aircraft time: 13,781 hours, 4,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS ON APU PUT OUT EXCESSIVE WATER VAPOR WITH A SLIGHT OIL SMELL. PACKS ARE NORMAL ON ENG NO MAINTENANCE MESSAGES ON OMF 21 EXISTING FAULTS. DE HUMIDIFIED LEFT PACK. RAN PACKS TO PERFORM OPS CHECK. PROBLEM NO LONGER PRESENT. FAULT FIXED. REF 21-51-00
